MathSciNet Relay Station
MathSciNet bibliographic data
MR1316707 11K65 (11N64)
Manstavičius, E. Functional approach in the divisor distribution problems. Acta Math. Hungar. 67 (1995), no. 1-2, 1–17.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement